A formula for the rational LS-category of certain spaces
Annales de l'Institut Fourier, Volume 52 (2002) no. 5, p. 1585-1590

In this paper we find a formula for the rational LS-category of certain elliptic spaces which generalizes or complements previous work of the subject. This formula is given in terms of the minimal model of the space.

Dans cet article on établit une formule pour la catégorie rationnelle de certains espaces qui généralise des travaux précédents. Cette formule est donnée par rapport au modèle de Sullivan de l'espace considéré.

DOI : https://doi.org/10.5802/aif.1926
Classification:  55P62,  55M30
Keywords: LS-category, minimal model
@article{AIF_2002__52_5_1585_0,
     author = {Lechuga, Luis and Murillo, Aniceto},
     title = {A formula for the rational LS-category of certain spaces},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {52},
     number = {5},
     year = {2002},
     pages = {1585-1590},
     doi = {10.5802/aif.1926},
     zbl = {1011.55002},
     mrnumber = {1935558},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2002__52_5_1585_0}
}
A formula for the rational LS-category of certain spaces. Annales de l'Institut Fourier, Volume 52 (2002) no. 5, pp. 1585-1590. doi : 10.5802/aif.1926. http://www.numdam.org/item/AIF_2002__52_5_1585_0/

[1] J. Alexander; B. Jessup Explicit formulae for the rational LS-category of some homogeneous spaces (2001) (Preprint) | Zbl 0999.55001

[2] Y. Félix; S. Halperin Rational LS-category and its applications, Transactions of the American Mathematical Society, Tome 273 (1982), pp. 1-38 | MR 664027 | Zbl 0508.55004

[3] Y. Félix; S. Halperin; J.M. Lemaire The rational LS-category of products and Poincaré duality complexes, Topology, Tome 37 (1998) no. 4, pp. 749-756 | Article | MR 1607732 | Zbl 0897.55001

[4] Y. Félix; S. Halperin; J.C. Thomas Rational Homotopy Theory, Springer, G.T.M, Tome 205 (2000) | MR 1802847 | Zbl 0961.55002

[5] S. Ghorbal; B. Jessup Estimating the rational LS-category of elliptic spaces, Proceedings of the American Mathematical Society, Tome 129 (2000) no. 6, pp. 1833-1842 | Article | MR 1814117 | Zbl 0993.55002

[6] B. Jessup LS-category and homogeneous spaces, Journal of Pure and Applied Algebra, Tome 65 (1990), pp. 45-56 | Article | MR 1065062 | Zbl 0701.55012

[7] L. Lechuga; A. Murillo The fundamental class of a rational space, the graph coloring problem and other classical decision problems, Bull. of the Belg. Math. Soc, Tome 8 (2001), pp. 451-467 | MR 1860873 | Zbl 0987.55012

[8] A. Murillo The top cohomology class of certain spaces, Journal of Pure and Applied Algebra, Tome 84 (1993), pp. 209-214 | Article | MR 1201053 | Zbl 0766.55007

[9] A. Murillo The top cohomology class of classical compact homogeneous spaces, Algebras, Groups and Geometries, Tome 16 (1999), pp. 531-550 | MR 1726733 | Zbl 0995.57010